# SDR 98ZZZM221

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DETERMINED LEFT OUTBOARD ELEVATOR HINGE BRACKET EXFOLIATED.  REMOVED AND REPLACED LEFT OUTBOARD ELEVATOR HINGE BRACKET.  (M)
